| Catalog Number |
RBY2C4060 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-01157, 3005168196-2019-01159.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using a lantern delivery microcatheter (lantern) and ruby coils.During the procedure, the physician was unable to track the lantern through a non-penumbra diagnostic catheter.Therefore, the physician exchanged for a new lantern and a new diagnostic catheter.It was reported that the physician experienced resistance while advancing the new lantern through the new diagnostic catheter.Next, while advancing a ruby coil through the lantern, the physician experienced resistance and the coil became stuck inside of the microcatheter.Therefore, the ruby coil was removed.The procedure was completed using new ruby coils with the same lantern and diagnostic catheter.There was no report of an adverse effect to the patient.